# SDR SIMA200817802

- Difficulty date: June 25, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4113, CREW REPORTED WHEN AIRCRAFT BECAME AIRBORNE, "LG AIR/GND FAIL" MESSAGE APPEARED ON EICAS AND GEAR HANDLE WOULD NOT MOVE SO GEAR WOULD NOT RETRACT.  RETURNED FOR LANDING WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT IAW EMB AMM 32-32-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
